# SDR VNA2025F00024

- Difficulty date: July 17, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: SH6703638616S15S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN WHEEL BIN SUPPORTS LH/RH FS 813.70, RBL43 AND LBL43 AT LH/RH MLG WHEEL WELL.   CORROSION IN WHEEL BIN SUPPORTS LH/RH FS 813.70, RBL43 AND LBL43 AT LH/RH MLG WHEEL WELL WAS EVALUATED OUT LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-10-001-001-A01.
